| Model Number |
2090 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer exhibited autonomous cursor movement after the most recent software update.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer exhibited autonomous cursor movement, the programmer failed the touch screen debug procedure, autonomous movement of cursor and autonomous activation of on-screen features was observed.An electromagnetic interference repair was performed to resolve the issue.All found defective parts were replaced and all other identified issues were resolved.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.